Top answers from doctors based on your search:
Disclaimer

for how much time the acne gets worse on accutane

A 20-year-old female asked:
Dr. Naomi Zilkha
27 years experience Pediatrics
Accutane: Accutane is a very powerful medication that needs to be given under the strict supervision of a doctor. Normally, you would need to see a dermatologi ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 17-year-old male asked:
Dr. Edwin Ishoo
A Verified Doctor answered
A US doctor answered Learn more
Accutane : it basically abrades the top layer of your skin to remove damaged skin. I do not recommend it for at least 1 yr after stopping accutane. Never do it w ... Read More
A 37-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Briefly: Hopefully you got a full explanation for this powerful medication before you started. Stay the course. It is worth it.
A 18-year-old male asked:
Dr. Peterson Pierre
23 years experience Dermatology
Accutane: It's very hard to quantify the difference in efficacy. 120 mg/kg is the accepted total dose of Accutane over a treatment course to maximize the chanc ... Read More
2
2 thanks
A 49-year-old member asked:
Dr. Sheila Calderon
40 years experience Internal Medicine
Ask your doctor: Your doctor knows what your dosage is and how your acne responds. There is no majic ball into the future but there is a game plan you should have wit ... Read More
2
2 comments
1
1 thank
A 47-year-old member asked:
Dr. Sheila Calderon
40 years experience Internal Medicine
Depends: Each patient reacts differently to medications. Some patients take several months up to year and others who have been on laser skin care and other pr ... Read More
A 48-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Get with your doctor: A short course of Prednisone added to your treatment may help if indicated, or he/she may know of something else.
A 53-year-old female asked:
Dr. James Eitner
33 years experience Family Medicine
Talk With Doctor: There is no good alternative to accutane, however, there are a couple of possibilities of why his acne is getting worse. In some cases, a temporary w ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Holly Maes
35 years experience Pediatrics
Function of age: The recurrence of your acne is more likely because you are not entirely through puberty and still having fluctuations in hormonal levels, causing exce ... Read More
1
1 thank
A 21-year-old member asked:
Dr. Nela Cordero
53 years experience Pediatrics
SEVERE ACNE: You must be under the care of a dermatologist as Accutane has several side effects. It can affect your blood, liver, increase lipid levels, dry eyes a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month